# SDR SWAA2022120667966

- Difficulty date: November 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24,  BS 400+14, 420+14, 440+2, 440+18, 460+10, 460+14, 480+6, 480+10, 480+14.  REMOVED CORROSION IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE PARA G 4A (2), FIGURE 103, DETAIL D.  FABRICATED, LOCATED, AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW SRM 51-40-05-0G-0, SRM 53-00-53-2R-5, AND DWG 143A7501.  TREATED AND PRIMED.
